# SDR DALA2014071404082

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 69,335 hours, 31,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND RT EPCU INOPERATIVE.  WITH UNIT FAULT LIGHT.  MAINTENANCE REPLACED EPCU AND FUNCTIONAL CHECK WAS NORMAL.
